Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO; GUIDE WIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC GLADIUS MONGO; GUIDE WIRE
Model Number
AP14R023S
Medical Device Problem Code
Material Fragmentation (1261)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
06/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Mongo was advanced into the pro xs 150 through septal collateral.Xs tip was positioned into the subintimal space in prox rca.Physician had wire knuckled, upon removal of knuckle the tip of the mongo wire broke off.
New Search
Submit an Adverse Event Report
Brand Name
GLADIUS MONGO
Common Device Name
GUIDE WIRE
Manufacturer
(Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA 489-0071
MDR Report Key
17205953
Report Number
3004718255-2023-00300
Device Sequence Number
15101056
Product Code
DQX
UDI-Device Identifier
04547327123686
UDI-Public
(01)04547327123686(17)260131(10)230131A031
Combination Product (Y/N)
N
Initial Reporter State
OH
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
06/26/2023
Report Date
(Section F)
06/26/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
01/31/2026
Device Model Number
AP14R023S
Device Catalogue Number
AP14R023S
Device Lot Number
230131A031
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
06/14/2023
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
06/08/2023
Device Age
3 MO
Event Location
Hospital
Date Report to Manufacturer
06/27/2023
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
74 YR
Patient Sex
Female
Patient Weight
60 KG
Date Report Sent to FDA
06/26/2023